# SDR N6WA2015013102

- Difficulty date: January 31, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 26,213 hours, 17,833 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, BELOW ACCELERATION ALTITUDE HYD 3A MASTER CAUTION & SYS 3 PRESS DROP.  AFTER ACCELERATION ALTITUDE SELECTED HYD 3B IAW QRH 2, ALL SYSTEMS RESTORED.  DEFERRED HYD PUMP 3A IAW MEL 39-12-01 CAT C.
